Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Itchy mons veneris. Applied canestan and aloe cream. Red bumps. Home remedies?

I have had a severely itchy mons veneris for about a week and a half and I don't know what to do. I wear cotton underwear and not tight pants but it still itches. It itches the least after I shower. I've tried putting aloe cream and canesten but they don't help. It gets red and also tiny bumps when i scratch, kind of like a rash. I wash with dove for sensitive skin and dry it thoroughly. I don't want to see a doctor for several reasons. Any suggestions or at home remedies?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
you seem to have developed a fungal infection or candidiasis of the groin region
First some general precautions:
Wear cotton clothes and undergarments in order to reduce the sweating
Do not apply any kind of oils / moisturizing lotion over the affected area
Now you dont need to apply aloe vera cream over the affected region.
Just give warm saline compresses over the affected area twice a day and then apply canesten cream(clotrimazole cream )
also , you will need to take oral antifungals in the form of fluconazole 150 mg once weekly for 2 weeks...
In case of sever itching, take some antihistamine like levocetrizine once a day

Hope it helps
Dr Geetika Paul
Answered: Sun, 14 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor